MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM
Model Number TRUETRACK
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/25/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not yet returned for evaluation.Most likely underlying root cause: (b)(4) user had an inaccurate reference: alternate meter: the end user is comparing results obtained from one of trividia's bgm system to the results from another trividia's bgm system.Test strip udi# (b)(4).
 
Event or Problem Description
Consumer reported complaint for high blood glucose test results.The customer is concerned with test results from meter to meter comparison of 205 mg/dl fasting using truetrack meter and 112 mg/dl fasting using trueresult meter.The customer is also concerned that results obtained of 205, 315 and 195 mg/dl are too high.The customer's expected fasting blood glucose test result range is 95 - 140 mg/dl.Customer was advised to discontinue use of trueresult and upgrade was sent, reference internal report (b)(4).The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call on (b)(6) 2017, a back to back blood test was not performed by the customer.The product is stored according to specification in a cabinet in the living room.The test strip lot manufacturer's expiration date is 04/26/2018 and open vial date at time of call is one week.The meter memory was reviewed for previous test result history: result1: 205mg/dl date: (b)(6) 2017 time:9:52am fasting.Result2: 137mg/dl date: (b)(6) 2017 time:7:22am fasting.Result3 : 129mg/dl date: (b)(6) 2017 time:7:19am fasting.Result4 : 315mg/dl date: (b)(6) 2017 time:8:55pm fasting.Result5: 195mg/dl date: (b)(6) 2017 time:6:42am fasting.Customer is concerned with back to back fasting results done with meter to meter comparison.

Brand Name
TRUETRACK
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7045002
Report Number1000113657-2017-01964
Device Sequence Number1357854
Product Code NBW
UDI-Device Identifier00011822577540
UDI-Public(01)00011822577540
Combination Product (Y/N)N
Initial Reporter StateNY
PMA/510(K) Number
K032657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 11/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/26/2018
Device Model NumberTRUETRACK
Device Catalogue NumberA4H01-81
Device Lot NumberRS4810
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2017
Initial Report FDA Received Date11/20/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1